Localisation de formes quadratiques. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 1, pp. 99-155.
@article{ASENS_1975_4_8_1_99_0,
     author = {Karoubi, Max},
     title = {Localisation de formes quadratiques. {II}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {99--155},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 8},
     number = {1},
     year = {1975},
     doi = {10.24033/asens.1282},
     zbl = {0345.18007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1282/}
}
TY  - JOUR
AU  - Karoubi, Max
TI  - Localisation de formes quadratiques. II
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
DA  - 1975///
SP  - 99
EP  - 155
VL  - 4e s{\'e}rie, 8
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1282/
UR  - https://zbmath.org/?q=an%3A0345.18007
UR  - https://doi.org/10.24033/asens.1282
DO  - 10.24033/asens.1282
LA  - fr
ID  - ASENS_1975_4_8_1_99_0
ER  - 
%0 Journal Article
%A Karoubi, Max
%T Localisation de formes quadratiques. II
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 99-155
%V 4e s{\'e}rie, 8
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1282
%R 10.24033/asens.1282
%G fr
%F ASENS_1975_4_8_1_99_0
Karoubi, Max. Localisation de formes quadratiques. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 1, pp. 99-155. doi : 10.24033/asens.1282. http://www.numdam.org/articles/10.24033/asens.1282/

[1] A. Bak, Solution to the Congruence Subgroup Problem for λ-Hermitian Forms (à paraître).

[2] A. Bak, Weak Approximation for Central Extensions of Quadratic Elementary Groups (à paraître).

[3] A. Bak et W. Scharlau, Witt Groups of Orders and Finite Groups (à paraître).

[4] H. Bass, Algebraic K-Theory, Benjamin, 1967. | Zbl

[5] H. Bass, J. Milnor et J. P. Serre, Solution of the Congruence Subgroup Problem for SLn (n ≧ 3) and Sp2n (n ≧ 2) (Publ. I. H. E. S., n° 33, 1967, p. 59-137). | EuDML | Numdam | MR | Zbl

[6] H. Bass, Unitary Algebraic K-Theory (Lecture Notes in Math., n° 343, 1973, p. 57-209). | MR | Zbl

[7] H. Bass, Some Problems in "Classical" Algebraic K-Theory (Lecture Notes in Math., n° 342, 1973, p. 3-70). | MR | Zbl

[8] S. E. Cappell, Mayer-Vietoris Sequences in Hermitian K-Theory (Lecture Notes in Math., n° 342, 1973, p. 478-512). | MR | Zbl

[9] A. H. Durfee, Diffeomorphism Classification of Isolated Hypersurface Singularities (thèse, Cornell University).

[10] I. M. Gel'Fand et A. S. Miščenko, Quadratic Forms over Commutative Group Rings and the K-Theory (Funt. Anal. and Appl., vol. 3, 1969, p. 277-281). | MR | Zbl

[11] M. Karoubi, Algèbres de Clifford et K-théorie (Ann. sc. Éc. Norm. Sup., 4e série, t. 1, 1968, p. 161-270). | Numdam | MR | Zbl

[12] M. Karoubi, La périodicité de Bott en K-théorie générale (Ann. sc. Éc. Norm. Sup., 4e série, t. 4., 1971, p. 63-95). | Numdam | MR | Zbl

[13] M. Karoubi et O. Villamayor, K-théorie algébrique et K-théorie topologique, II, (Math. Scand. 32, 1973, p. 57-86). | MR | Zbl

[14] M. Karoubi, Périodicité de la K-théorie hermitienne (Lecture Notes in Math., n° 343, 1973, p. 301-411). | MR | Zbl

[15] M. Karoubi, Théorie de Quillen et homologie du groupe orthogonal (à paraître). | Zbl

[16] M. Knebusch, Grothendieck und Wittringe von Nichtausgearteten Symmetrischen Bilinearformen (S-Ber. Heidelberger Akad. Wiss., vol. 3, 1969-1970, Abh Springer, Berlin-Göttingen-Heidelberg, 1970). | Zbl

[17] M. Knebusch et W. Scharlau, Quadratische Formen und Quadratische Reziprozitätsgesetze über Algebraischen Zahlkörpen (Math. Z., vol. 121, 1971, p. 346-368). | MR | Zbl

[18] M. Kneser et D. Puppe, Quadratische Formen und Verschlingungs-Invarianten von Knoten (Math. Z. vol. 58, 1953, p. 376-384). | MR | Zbl

[19] J. Milnor, Introduction to Algebraic K-Theory (Annals of Math. Studies, vol. 72, 1971). | MR | Zbl

[20] J. Milnor, Algebraic K-Theory and Quadratic Forms (Invent. Math., vol. 9, 1970, p. 318-344). | MR | Zbl

[21] J. Milnor et D. Husemoller, Symmetric Bilinear Forms, Springer, 1973. | MR | Zbl

[22] A. S. Miščenko, Homotopy Invariants of Non-Simply Connected Manifolds, I, Rational Invariants (Izv. Akad. Nauk., S. S. S. R., ser. Math., vol. 34, 1970, p. 501-514). | Zbl

[23] S. P. Novikov, The Algebraic Construction and Properties of Hermitian Analogues of K-Theory for Rings with Involution from the Point of View of Hamiltonian Formalism. Some Applications to Differential Topology and the Theory of Characteristic Classes (I, Izv. Akad. Nauk. S. S. S. R., ser Math., vol. 34, 1970, p. 253-288, II, ibid., p. 485-500). | MR | Zbl

[24] O. T. O'Meara, Introduction to Quadratic Forms, Springer, 1963. | MR | Zbl

[25] A. A. Ranicki, Algebraic L-Theory IV., Polynomial Extension Rings. Commentarii Math, Helv., vol. 49, 2, 1974, p. 137-167. | MR | Zbl

[26] W. Scharlau, Quadratic Reciprocity Laws (J. Number Theory, vol. 4, 1972, p. 78-97). | MR | Zbl

[27] W. Scharlau, Remarks on Symmetric Bilinear Forms over Euclidean Domains (à paraître).

[28] J. P. Serre, Cours d'arithmétique, Presses Universitaires de France, Paris, 1970. | MR | Zbl

[29] R. Sharpe, On the Structure of the Unitary Steinberg Group (à paraître). | Zbl

[30] T. A. Springer, Quadratic Forms over Fields with a Discrete Valuation. (I, Indag. Math., vol. 17, 1955, p. 352-362). | MR | Zbl

[31] C. T. C. Wall, On the Classification of Hermitian Forms. IV, Global Rings (à paraître).

[32] C. T. C. Wall, On the Axiomatic Foundations of the Theory of Hermitian Forms (Proc. Cambridge Phil. Soc., vol. 67, 1970, p. 243-250). | MR | Zbl

[33] C. T. C. Wall, Quadratic Forms on Finite Groups (Bull. Lond. Math. Soc., vol. 4, 1972, p. 156-160). | MR | Zbl

[34] M. Karoubi, Comptes rendus, 279, série A, 1974, p. 487-490. | MR | Zbl

[35] M. Karoubi, (Ann. scient. Éc. Norm. Sup., 4e série, t. 7, 1974, p. 359-404). | Numdam | MR | Zbl

[36] J.-P. Serre, Corps locaux, Hermann, Paris (1968). | MR | Zbl

Cited by Sources: